Comment on: Time-varying risk premia and the cost of capital: an alternative implication of the Q theory of investment
Janice Eberly
Journal of Monetary Economics, 2002, vol. 49, issue 1, 67-74
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-3932(01)00098-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:moneco:v:49:y:2002:i:1:p:67-74
Access Statistics for this article
Journal of Monetary Economics is currently edited by R. G. King and C. I. Plosser
More articles in Journal of Monetary Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().